On the solution of the problem of the scattering of a plane wave by the periodic interface of two media
Doklady Akademii Nauk, Tome 339 (1994) no. 5, pp. 600-604
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_339_5_a6,
author = {A. G. Kyurkchan},
title = {On the solution of the problem of the scattering of a plane wave by the periodic interface of two media},
journal = {Doklady Akademii Nauk},
pages = {600--604},
year = {1994},
volume = {339},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_339_5_a6/}
}
TY - JOUR AU - A. G. Kyurkchan TI - On the solution of the problem of the scattering of a plane wave by the periodic interface of two media JO - Doklady Akademii Nauk PY - 1994 SP - 600 EP - 604 VL - 339 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1994_339_5_a6/ LA - ru ID - DAN_1994_339_5_a6 ER -
A. G. Kyurkchan. On the solution of the problem of the scattering of a plane wave by the periodic interface of two media. Doklady Akademii Nauk, Tome 339 (1994) no. 5, pp. 600-604. http://geodesic.mathdoc.fr/item/DAN_1994_339_5_a6/